# SDR IPXA10560854

- Difficulty date: June 23, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 749
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR SUPPORT AT BS 749 RBL 16.10 HAS CORROSION ON UPPER SURFACE.  REPLACED FLOOR SUPPORT BS 705-845.
